RUS  ENG    JOURNALS   PEOPLE   ORGANISATIONS   CONFERENCES   SEMINARS   VIDEO LIBRARY   PACKAGE AMSBIB
General information
Latest issue
Archive

Search papers
Search references

RSS
Latest issue
Current issues
Archive issues
What is RSS



Dokl. Akad. Nauk:
Year:
Volume:
Issue:
Page:
Find






Personal entry:
Login:
Password:
Save password
Enter
Forgotten password?
Register


Dokl. Akad. Nauk SSSR, 1970, Volume 191, Number 6, Pages 1209–1211 (Mi dan35355)  

MATHEMATICS

Certain limit theorems for large deviations of sums of independent random variables

Werner Wolf

Leningrad State University

Full text: PDF file (339 kB)

Bibliographic databases:
Presented: . . 
Received: 19.09.1969

Citation: Werner Wolf, “Certain limit theorems for large deviations of sums of independent random variables”, Dokl. Akad. Nauk SSSR, 191:6 (1970), 1209–1211

Citation in format AMSBIB
\Bibitem{Wol70}
\by Werner~Wolf
\paper Certain limit theorems for large deviations of sums of independent random variables
\jour Dokl. Akad. Nauk SSSR
\yr 1970
\vol 191
\issue 6
\pages 1209--1211
\mathnet{http://mi.mathnet.ru/dan35355}
\mathscinet{http://www.ams.org/mathscinet-getitem?mr=0259994}
\zmath{https://zbmath.org/?q=an:0235.60027}


Linking options:
  • http://mi.mathnet.ru/eng/dan35355
  • http://mi.mathnet.ru/eng/dan/v191/i6/p1209

    SHARE: VKontakte.ru FaceBook Twitter Mail.ru Livejournal Memori.ru


    Citing articles on Google Scholar: Russian citations, English citations
    Related articles on Google Scholar: Russian articles, English articles
  • Number of views:
    This page:45
    Full text:32

     
    Contact us:
     Terms of Use  Registration  Logotypes © Steklov Mathematical Institute RAS, 2020